# SDR HALA9700192

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Corroded
- Location: Bs 1126-1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 HAS EXFOLIATION CORROSION AT FS 1126 TO 1135, INSIDE CHANNEL.  REMOVED CORRODED LONGERON SECTION, FABRICATED AND INSTALLED SPLICE AND FILLER PER SRM 53-02 FIGURE 18, TREATED AND PRIMED.  (M)
